# SDR SWAA2021050468694

- Difficulty date: April 15, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 46,323 hours, 27,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 685
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN #2 SEAT TRACK HAS CORROSION ON UPPER AND LOWER SURFACE OF CROWN AT STA 685+12. / REMOVED AND REPLACED SEAT TRACK #2 STA 538-727B IAW SRM 51-40-02. P/N 144A5350-1 TRACK CROWN INSTALLED.
